Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 102, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 10, 2012, 3:54 AM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2012, 3:54 AM PDT (10:54 UTC)
- Expired
- Jul 10, 2012, 11:00 PM PDT
- In force
- 19 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
617 WHUS76 KMTR 101054 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 354 AM PDT TUE JUL 10 2012 PZZ540-101900- /O.NEW.KMTR.SC.Y.0102.120710T1054Z-120711T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 354 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-101900- /O.EXB.KMTR.SC.Y.0100.120710T2000Z-120711T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 354 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-101600- /O.EXT.KMTR.SC.Y.0100.000000T0000Z-120710T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 354 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS MORNING. WINDS STRONGEST SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-101900- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120711T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 354 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
393 WHUS76 KMTR 101522 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 822 AM PDT TUE JUL 10 2012 PZZ570-102330- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120711T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 822 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-102330- /O.CON.KMTR.SC.Y.0102.000000T0000Z-120711T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 822 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-101630- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120710T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 822 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS MORNING. WINDS STRONGEST SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-102330- /O.CON.KMTR.SC.Y.0100.120710T2000Z-120711T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 822 AM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
338 WHUS76 KMTR 102123 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 223 PM PDT TUE JUL 10 2012 PZZ570-110530- /O.EXT.KMTR.SC.Y.0100.000000T0000Z-120712T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 223 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-110530- /O.CON.KMTR.SC.Y.0102.000000T0000Z-120711T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 223 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-110400- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120711T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 223 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS UNTIL THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
490 WHUS76 KMTR 110318 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 818 PM PDT TUE JUL 10 2012 PZZ570-111130- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120712T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 818 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-110600- /O.CON.KMTR.SC.Y.0102.000000T0000Z-120711T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 818 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-110430- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120711T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 818 PM PDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS UNTIL THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 9, 10:33 PM PDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jul 9, 10:33 PM PDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1033 PM PDT MON JUL 9 2012
.DISCUSSION...AS OF 9:10 PM PDT MONDAY...THE LAST FEW VISIBLE
SATELLITES IMAGES THIS EVENING SHOW A WIDESPREAD BLANKET OF
STRATUS OFF THE CALIFORNIA COAST WITH ONLY A COUPLE OF PATCHES
ANCHORED ALONG THE SAN FRANCISCO/SAN MATEO COAST AS WELL AS OVER
THE MONTEREY BAY PENINSULA. HIGH PRESSURE BUILDING OVER THE
EASTERN PACIFIC COUPLED WITH A THERMAL TROUGH THAT IS GRADUALLY
SHIFTING WEST TOWARD THE COAST HAVE ALLOWED THE NORTHERLY
GRADIENT FROM ACV TO SFO TO RAMPED UP SIGNIFICANTLY THIS EVENING.
THE NORTHERLY GRADIENT CURRENTLY STANDS AT NEARLY 5 MB...A JUMP
OF OVER 2.5 MB IN THE LAST 6 HOURS. THE ONSHORE GRADIENT HAS ALSO
STRENGTHENED A BIT WHICH WILL AID IN PUSHING LOW CLOUDS TO THE
COAST OVERNIGHT. WITH THAT SAID...STRATUS IS EXPECTED TO REMAIN
CONFINED TO THE COAST TONIGHT WITH LITTLE INLAND INTRUSION BY
TUESDAY MORNING. THIS IS A RESULT OF THE SHALLOW MARINE LAYER
WHICH HAS BEEN SUPPRESSED BY THE RIDGE OF HIGH PRESSURE OVER THE
EASTERN PACIFIC. THE MARINE LAYER STANDS AT AROUND 1200 FEET AT
THIS HOUR PER THE FORT ORD PROFILER AND MAY COMPRESS MORE
OVERNIGHT. THIS PATTERN IS EXPECTED TO CONTINUE INTO WEDNESDAY
WITH THE MARINE LAYER EXPECTED TO LOWER BELOW 1000 FEET BY
WEDNESDAY MORNING.
WARM TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY AS THE RIDGE OF
HIGH PRESSURE REMAINS IN PLACE. HIGHS WILL REACH INTO THE 6OS
ALONG THE COAST...70S AND 80S AROUND THE BAY AND 80S AND 90S
INLAND. WARMEST INLAND LOCATIONS WILL CONTINUE TO REACH INTO THE
LOW 100S. TEMPERATURES WILL BEGIN TO COOL ON THURSDAY AS THE RIDGE
DETERIORATES AS A TROUGH OF LOW PRESSURE APPROACHES THE WEST
COAST.
FROM PREVIOUS DISCUSSION...ECMWF AND GFS DETERMINISTIC RUNS
IN REASONABLE AGREEMENT WITH TROF DIGGING ALONG COAST INTO
WEEKEND. ECMWF TAKES LOW OFFSHORE FROM CENTRAL CALIF COAST WHILE
GFS HUGS THE COAST WITH THIS FEATURE. BOTTOM LINE FOR CWA IS
MIXING OF MARINE LAYER...POSSIBLY ERODING AWAY BY SUNDAY OR
MONDAY. IF LOW TRACKS CLOSER TO COAST...WOULD NOT RULE OUT
CONVECTION OVER HIGH TERRAIN EARLY NEXT WEEK.
ANOTHER PLAYER IS THE MID TO HIGH LEVEL MONSOONAL MOISTURE THAT
CLIPS SOUTHEAST CORNER OF OUR CWA THU...SO COULD SEE SOME MID AND
HIGH CLOUDS IN SE MONTEREY CO. NOT ANTICIPATING CONVECTION AT THIS
TIME...BUT WILL HAVE TO WATCH CAREFULLY.
FORECAST REMAINS ON TRACK...NO UPDATES NEEDED THIS EVENING.
&&
.AVIATION...AS OF 10:25 PM PDT MONDAY...THE MARINE LAYER IS ROUGHLY
1200 FEET DEEP. SATELLITE SHOWS PLENTY OF STRATUS ALONG THE COAST
TONIGHT. WEAK SUBSIDENCE WILL KEEP HOLD OVER THE REGION TONIGHT AND
TUESDAY.
VICINITY OF KSFO...STRATUS IS FORECAST TO ARRIVE TONIGHT BY 08Z. IFR
IS FORECAST AS THE ABOVE MENTIONED SUBSIDENCE WILL HOLD MARINE LAYER
INVERSIONS AT OR BELOW PRESENT DEPTH.
KSFO BRIDGE APPROACH...MODERATE TO HIGH CONFIDENCE VFR HOLDS IN THE
APPROACH FOR A FEW MORE HOURS BUT STRATUS WILL BEGIN TO MOVE IN OVER
THE AREA VERY LATE TONIGHT.
MONTEREY BAY AREA TERMINALS...IFR IS FORECAST TONIGHT.
&&
.FIRE WEATHER...AS OF 3:10 PM PDT MONDAY...FIRE WEATHER CONCERN
WILL BE POOR RH RECOVERY IN TERRAIN ABOVE MARINE LAYER NEXT COUPLE
NIGHTS. MARINE LAYER WILL ALSO GET COMPRESSED POSSIBLY UNDER 1000
FEET BY WEDNESDAY AS RIDGE STRENGTHENS ALOFT. WARMING AND DRYING
EXPECTED AWAY FROM THE COAST NEXT COUPLE DAYS BEFORE NEXT SURGE OF
MARINE AIR INLAND. LOOK FOR DEEPER MARINE LAYER BY FRIDAY WITH
ONSHORE FLOW INCREASING THURSDAY. WEEKEND WILL BRING TROF ALONG
THE COAST WITH MARINE LAYER POSSIBLY DEEPENING AND MIXING OUT BY
LATE WEEKEND. RESULT WILL BE HIGHER RH INLAND AND IN THE MOUNTAINS
BY THE WEEKEND.
NOT EXPECTING THUNDERSTORMS AT THIS TIME IN SE MONTEREY
COUNTY...BUT MID LEVEL MONSOON MOISTURE WILL BRUSH ACROSS THIS
AREA THU BEFORE GETTING SHUNTED EASTWARD FRIDAY AND SATURDAY. LOOK
FOR INCREASING SOUTHWEST WINDS FRIDAY INTO THE WEEKEND.
&&
.CLIMATE...HERE ARE RECORD HIGHS FOR SELECTED LOCATIONS ACROSS THE
SAN FRANCISCO AND MONTEREY BAY REGION FOR TUESDAY, JULY 10TH AND
WEDNESDAY JULY 11TH.
SAN FRANCISCO REGION.....
.LOCATION..................JULY 10/YEAR............JULY 11/YEAR
SANTA ROSA....................103/1961................113/1913
KENTFIELD.....................104/1961................112/1913
SAN REFAEL....................105/1959................106/1959
NAPA..........................108/1961................106/1961
SAN FRANCISCO..................92/1959.................92/1983
SFO AIRPORT....................97/1959.................93/1983
OAKLAND........................95/1983.................98/1983
OAKLAND AIRPORT................99/1959.................88/1961
RICHMOND.......................91/1959.................94/1983
LIVERMORE.....................109/2002................111/1983
SAN JOSE......................102/1959.................99/1999
GILROY........................109/1961................110/1961
MONTEREY BAY REGION.....
.LOCATION..................JULY 10/YEAR............JULY 11/YEAR
MONTEREY.......................98/1959.................90/1983
SANTA CRUZ....................105/1959................102/1913
SALINAS.......................100/1959.................96/1983
SALINAS AIRPORT................92/1983.................99/1983
KING CITY.....................106/1925................107/1983
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
&&
PUBLIC FORECAST: CW
AVIATION/MARINE: CANEPA
CLIMATE: BELL
FIRE WEATHER: RWWHazardous weather outlook, Jul 9, 2:36 PM PDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 236 PM PDT MON JUL 9 2012 CAZ510-102145- EAST BAY INTERIOR VALLEYS- 236 PM PDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST BAY INTERIOR VALLEYS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WARMER WEATHER WILL DEVELOP ON TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS OVER CALIFORNIA. BY WEDNESDAY HIGH TEMPERATURES WILL RISE TO AROUND 100 DEGREES IN THE EAST BAY INTERIOR VALLEYS. HEAT OF THIS MAGNITUDE WILL PRODUCE STRESS ON INDIVIDUALS WHO ARE SENSITIVE TO THE HEAT. INTERIOR TEMPERATURES WILL PEAK WEDNESDAY WITH A GRADUAL COOLING TREND THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.